# SDR DALA2024110810727

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL SKIN BTW STA 123 AND L-29L TO L-30 AT FUSELAGE. SUMMARY OF NRC 00092: EXTERNAL SKIN BTW STA 123 AND L-29L TO L-30 AT FUSELAGE WAS REPAIRED PER B717-200 SRM 53-03-01-2R PROCEDURE 1, REPAIR 1 PAR 6.A. FIG 202. PERFORM A VISUAL INSPECTION EVERY 8,000 CYCLES PER B717 SRM 53-03-01-2R-PROCEDURE 1 REPAIR 1 STEP 7 TABLE 201. (LP #0649505)
